Hair Restoration Discussion Forum - By and For Hair Loss Patients
Go Back   Forum By and for Hair Loss Patients > Surgical Hair Restoration > Hair Restoration Questions and Answers

Welcome! This forum has over 180,000 posts and 12,000 before and after photos going back several years. To research a topic or physician, click on "Search" and enter the name.

You are currently a guest with limited access. By joining our FREE community you can post on this forum, reply privately to other members and or create your own profile, blog and photo album. Registration is easy, private and free so Join Today!

If you have any problems with the registration or login process, please contact us. If you are new please visit our FAQ.

Hair Restoration Questions and Answers Post a question for other knowledgeable forum members here. Any hair loss sufferers with good advice are also encouraged to respond.

Reply
 
LinkBack Thread Tools Search this Thread Display Modes
  #1   Top  
Old 09-21-2007, 12:01 AM
Sanjeev's Avatar
Member
Veteran Real Hair Club Member
 
Join Date: Sep 2006
Posts: 47
Last Online: 02-29-2008 02:51 AM
Default

I feel my scalp is more flaky when I apply minoxidil? Can minoxidil cause/worsen flaking if I have dandruff.
Reply With Quote
  #2   Top  
Old 09-21-2007, 12:01 AM
Sanjeev's Avatar
Member
Veteran Real Hair Club Member
 
Join Date: Sep 2006
Posts: 47
Last Online: 02-29-2008 02:51 AM
Default

I feel my scalp is more flaky when I apply minoxidil? Can minoxidil cause/worsen flaking if I have dandruff.
Reply With Quote
  #3   Top  
Old 09-21-2007, 01:15 AM
BeHappy's Avatar
Senior Member
Mentor Real Hair Club Member
 
Join Date: Jan 2007
Location: NJ (USA)
Posts: 506
Last Online: 12-17-2014 09:11 AM
Default

Minoxidil can really dry out your scalp, so yes it can cause or worsen flaking in some people.
Reply With Quote
  #4   Top  
Old 09-21-2007, 01:45 AM
Sanjeev's Avatar
Member
Veteran Real Hair Club Member
 
Join Date: Sep 2006
Posts: 47
Last Online: 02-29-2008 02:51 AM
Default

As a result of flaking I am losing more hair. I feel as if my scalp is on fire. Should I discontinue minoxidil or is there any other option. Will switching to minoxidil 2% help. Or as someone suggested I should use minoxidil with glycerol instead of propylene glycol. If yes, is there any such solution in the market?
Reply With Quote
  #5   Top  
Old 09-21-2007, 01:53 AM
Badger's Avatar
Member
Veteran Real Hair Club Member
 
Join Date: Dec 2006
Location: Dublin Ireland
Posts: 50
Last Online: 03-13-2012 09:26 AM
Default

I stopped using Rogaine (Minoxidil) a year ago. My scalp got really flakey and dry plus it didn't seem to be slowing down hair loss or re growing anything.
I cannot say if Minoxidil is the culpritbut, but since last year i have been suffering from Dermatitious in the exact same position of my scalp i used to apply Rogaine. I have been on 3 courses of Antobiotics and its nearly better (1 year later). Thats the reason why i stopped using Minoxodil. But don't let me influence you, everyones skin is different, and mine is really sensitive. You should see me after i have a shave.
Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -5. The time now is 03:00 AM.